# SDR SWAA2022032071584

- Difficulty date: February 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 241RF LOWER FWD SECTION DELAMINATED PAX CABIN FLOOR PANEL 241RF LOWER AFT SECTION DELAMINATED. / [01] REMOVED PAX CABIN FLOOR PANEL 241RF IAW B737-AMM-53-21-00-000-801.;[02] VERIFIED STEP #1.;[03] OK TO INSTALL NEW PANEL.;[04] INSTALLED NEW PAX CABIN FLOOR PANEL 241RF IAW B737-AMM-53-21-00-400-801. TORQUE WRENCH USED BC 164615; DUE DATE 02-AUG-2022;[05] FINAL INSPECTION; NEW FLOOR PANEL INSTALLED.
